# SDR IXXA20240800907

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T5000146
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC PDU 8R O/B SUPPORT BEAM EXFOLIATED AROUND FWD & AFT MOUNT BOLT NUT PLATES & 2" AFT OF AFT NUT PLATE
